I am suffering fom severe acne , which started after I experienced sores in my mouth , and lumpy , swollen neck area. I have had swells in neck area for almost my whole life...Severe acne comes and goes every 2- 3 years. but never this severe and never this painful. This is my first time starting acutune ( in second month) there is no response Additionally, my doctor(s) intially prescribed steroids, antibiotics , benedril with no success...which led him to the current acutane along with birth control pills..I wonder if I have a THYROID PROBLEM, OR if I have been exposed to poisining of some sort as I still experience a metallic taste in my mouth although the sores are gone.. I have rid myself of plants and the aquarium from my job site as I suspected a seafood alergy...I now feel that the seafood may have aggravated it but certainly not the cause. My recent exams reveal normal: no diabetes, thyroids, blood pressure, etc.. satisfactory. However,my heart rate was elevated( 7.-) far beyond the normal rate ( 2.--3.5)for the first time in my life. I am indeed working in an extremely stressful environment and has faced some tragic/ chaotic situations related to my job and also in my personal life. I do not drink or smoke. I was previously taking multi vitimins, Fish oil( for my cholestral problem) weight lost pills & anti stress pills as well as a anti - seizure pill, prescribed due to my constant complaints of fluttering/spasms and insomnia .. Obviously ,since the severe vulgar breakout ..I had thedoctor wean me off all of these.I am only taking the acutane and hormone treatment . I am a woman of color... my ethnic skin is normally as smooth& flawless as a model...although I am 54 years old. ( Yes I have used cosmetics and even bleaching creams,to enhance that look --- however there has never been a problem)This severe acne is not only shocking but it is disgusting as the various size pimples/bumps /scars on my face contain a red substance within as well sprinkles of black & white blackheads. I also have extreme itching and burning.attacks. Some of the face looks like bruises & sores . Please help. This medical crisis is destroying m y career, self worth and peace .
Asked On : Tue, 20 Mar 2012